** Originally posted by godey1863 **
I was doing so great on the meth, actually felt normal and was starting to do things I have not done in over a year. I was even able to bend back my knee replacement knee really far and walk around on the right knee without the brace at times. had FREEDOM! On thursday am I noticed the psoriasis on my legs had really come back bad, then I took the first dose of meth like usual, my bottom lip started to swell and get numb. I decided to take the 2nd dose that evening thinking, well the pa is really acting up this will kill it. Both of my lips really swelled up and got numb then I started swelling up all over especially in my knees where my pa is mainly, it is as bad or worse then when I first started the meth. I am in so much pain, I can feel my knees just bulging with swelling. Left the dr a message on Friday, have not heard back yet. I am really scared and so frustrated, as I thought the meth was the answer. It seems I have an allergy to everything now.:eek: all NSAIDS, now meth, what is wrong with my body. I am not sure if she can find anything that I can take.
Has anyone had this happen? :(
and PS. I had the same reaction to sulfazine (very bad numb lips and swollen face and eyelids, happened after 1 dose)